Invariant Subspaces: Continuous Stability Implies Smooth Stability

Lyle Noakes, K.Y. Chung

    Research output: Contribution to journalArticlepeer-review

    2 Citations (Scopus)

    Abstract

    The stability of an invariant subspace is defined in the terms of the existence of a certain type of function. The imposition of further conditions on this function leads to different forms of stability. Of these, the equivalence of continuous and smooth stability is proved; two proofs are offered for comparison.
    Original languageEnglish
    Pages (from-to)119-126
    JournalProceedings of the American Mathematical Society
    Volume120
    DOIs
    Publication statusPublished - 1994

    Fingerprint

    Dive into the research topics of 'Invariant Subspaces: Continuous Stability Implies Smooth Stability'. Together they form a unique fingerprint.

    Cite this